Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 56704, 6 pages
http://dx.doi.org/10.1155/JAMSA/2006/56704

A remark on recent results for finding zeroes of accretive operators

Département Scientifique Interfacultaire, Université des Antilles et de la Guyane, BP 7209, Schoelcher 97275, France

Received 28 June 2005; Revised 17 October 2005; Accepted 18 October 2005

Copyright © 2006 Abdellatif Moudafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Chidume, “Nonexpansive mappings, generalizations and iterative algorithms,” to appear in Nonlinear Analysis. Theory, Methods & Applications.
  2. C. E. Chidume and H. Zegeye, “Approximation methods for nonlinear operator equations,” Proceedings of the American Mathematical Society, vol. 131, no. 8, pp. 2467–2478, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Dominguez Benavides, G. Lopez Acedo, and H.-K. Xu, “Iterative solutions for zeros of accretive operators,” Mathematische Nachrichten, vol. 248/249, pp. 62–71, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Fukushima and L. Qi, “A globally and superlinearly convergent algorithm for nonsmooth convex minimization,” SIAM Journal on Optimization, vol. 6, no. 4, pp. 1106–1120, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H.-K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet